# SDR IPXA2021032467207

- Difficulty date: February 24, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 2210509108
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CENGINE #2 OUTBD T/R COWL SUPPORT STRUCTURE FOR FAN COWL, LOWER SUPPORT BRACKET CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
